# SDR ARWA20030510

- Difficulty date: May 27, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,358 hours, 23,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE FOLLOWING WAS FOUND; FUSELAGE EXTERIOR LOWER SURFACE RIVET PLUNGED, STATION 540, BY L-36.  FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0, TRIMMED OUT DAMAGED AREA AND FABRICATED PARTS IAW AVITAS ENGINEERING REPAIR ORDER AROW-031RO-4, PAGE 1 & 2, DATED 05/01/03 AND REPAIR SKETCH AIPSAC-N784AL-04/03, REV IR, SHEET A.1 TO A.5, DATED 05/01/03.  TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8 AND INSTALLED PARTS IAW REPAIR ORDER AROW-031RO-4, PAGE 1 TO 2 AND REPAIR SKETCH AIPSAC-N784AL-04/03, REV IR. ISSUED FAA FORM 8110-3.
